Straightening for standard monomials on Schubert varieties

V. Reiner, M. Shimozono

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We give an elementary proof of the following known fact: any multihomogenous component in the homogeneous coordinate ring of a Schubert variety inside GLn/B has basis given by the standard monomials (V. Lakshmibai et al., 1986, J. Algebra 100, 462-557).

Original languageEnglish (US)
Pages (from-to)130-140
Number of pages11
JournalJournal of Algebra
Issue number1
StatePublished - Sep 1 1997

Bibliographical note

Funding Information:
*The second author was supported by NSF Postdoctoral Research Fellowship DMS-9407639.

Fingerprint Dive into the research topics of 'Straightening for standard monomials on Schubert varieties'. Together they form a unique fingerprint.

Cite this